# SDR CALA9601725

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: APH7204511
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT ARRIVED IN EWR WITH THE RT MLG DOOR HANGING DOWN.  MAINTENANCE FOUND THE RT MLG DOOR FOLLOW-UP CABLE BROKEN.  THE CABLE WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
